# SDR ASAA2023042042960

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,161 hours, 8,724 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT "A" DISCONNECTED IN CRUISE FLT, RE-ENGAGED, AFTER 5 MINUTES AUTOPILOT DISCONNECTED, SWITCHED TO AUTO "B" WORKS FINE. GROUNDED - YES. REF B737-900 FIM 22-11 TASK 854 PERFORMED LLM AUTOLAND TEST, ALL TEST PASSED NO FAULTS DETECTED AT THIS TIME. CAT III AUTOLAND AUTHORIZED.
